Portugaliæ Mathematica   EMIS ELibM Electronic Journals PORTUGALIAE
Vol. 53, No. 1, pp. 117-128 (1996)

Previous Article

Contents of this Issue

Other Issues

ELibM Journals

ELibM Home



Subdirect Products of a Band and a Semigroup

Miroslav \'Ciri\'c and Stojan Bogdanovi\'c

University of Nis, Faculty of Philosophy, Department of Mathematics,
18000 Nis, \'Cirila i Metodija 2 - YUGOSLAVIA

Abstract: Subdirect products of a band and a semigroup have been studied in various special cases by a number of authors. In the present paper, using the constructions and the methods from our earlier papers, we give characterizations of all subdirect products of a band and a semigroup.

Classification (MSC2000): 20M10

Full text of the article:

Electronic version published on: 29 Mar 2001. This page was last modified: 27 Nov 2007.

© 1996 Sociedade Portuguesa de Matemática
© 1996–2007 ELibM and FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition